Alert archive / South Carolina / Flash Flood Watches in 2016

Flash Flood Watch 1, NWS Wilmington, NC

June 6, 20168 counties in South Carolina; 6 counties in North Carolina

NWS Wilmington, NC issued this flash flood watch at Jun 6, 2016, 9:34 AM EDT for 8 counties in South Carolina; 6 counties in North Carolina. It took effect at Jun 6, 2016, 8:00 PM EDT. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Jun 6, 2016, 9:34 AM EDT (13:34 UTC)
In effect from
Jun 6, 2016, 8:00 PM EDT
Expired
Jun 7, 2016, 4:11 AM EDT
In force
8 hr
Issued by
NWS Wilmington, NC
Flood severity
None

Counties Bladen County, NC, Brunswick County, NC, Columbus County, NC, New Hanover County, NC, Pender County, NC, Robeson County, NC, Darlington County, SC, Dillon County, SC, Florence County, SC, Georgetown County, SC, Horry County, SC, Marion County, SC, Marlboro County, SC, Williamsburg County, SC

The radar

The Wilmington radar (KLTX), 59 km from the middle of the area, began a volume at 13:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 12:00Z, 1.6 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 12:00Z on 2016-06-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 952 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 12:00Z on 2016-06-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 40 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
952 J/kg
Mixed-layer CIN
-37 J/kg
Mixed-layer LCL
925 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
40 m²/s²
0-3 km storm-relative helicity
61 m²/s²
Significant tornado parameter
0.2
Supercell composite
2.7

Open this sounding in Storm Lab

The text

As transmitted.

104 
WGUS62 KILM 061334
FFAILM

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE WILMINGTON NC
934 AM EDT MON JUN 6 2016

...FLASH FLOOD WATCH IN EFFECT FROM 8 PM EDT THIS EVENING THROUGH
TUESDAY AFTERNOON...

NCZ099-105>110-SCZ032-033-039-053>056-062200-
/O.NEW.KILM.FF.A.0001.160607T0000Z-160607T1900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
COLUMBUS-INLAND PENDER-COASTAL PENDER-INLAND NEW HANOVER-
COASTAL NEW HANOVER-INLAND BRUNSWICK-COASTAL BRUNSWICK-FLORENCE-
MARION-WILLIAMSBURG-INLAND HORRY-COASTAL HORRY-INLAND GEORGETOWN-
COASTAL GEORGETOWN-
INCLUDING THE CITIES OF...WHITEVILLE...TABOR CITY...CHADBOURN...
LAKE WACCAMAW...BURGAW...SURF CITY...WILMINGTON...MASONBORO...
MYRTLE GROVE...OGDEN...CAROLINA BEACH...SEAGATE...
BOILING SPRING LAKES...LELAND...SHALLOTTE...OAK ISLAND...
LONG BEACH...SOUTHPORT...SUNSET BEACH...FLORENCE...MARION...
MULLINS...KINGSTREE...CONWAY...RED HILL...MYRTLE BEACH...
SOCASTEE...NORTH MYRTLE BEACH...GARDEN CITY...LITTLE RIVER...
ANDREWS...GEORGETOWN...MURRELLS INLET
934 AM EDT MON JUN 6 2016

...FLASH FLOOD WATCH IN EFFECT FROM 8 PM EDT THIS EVENING THROUGH
TUESDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* FLASH FLOOD WATCH FOR PORTIONS OF SOUTHEAST NORTH CAROLINA AND 
  NORTHEAST SOUTH CAROLINA...INCLUDING THE FOLLOWING AREAS...IN 
  SOUTHEAST NORTH CAROLINA...COASTAL BRUNSWICK...COASTAL NEW 
  HANOVER...COASTAL PENDER...COLUMBUS...INLAND BRUNSWICK... 
  INLAND NEW HANOVER AND INLAND PENDER. IN NORTHEAST SOUTH 
  CAROLINA...COASTAL GEORGETOWN...COASTAL HORRY...FLORENCE... 
  INLAND GEORGETOWN...INLAND HORRY...MARION AND WILLIAMSBURG. 

* FROM 8 PM EDT THIS EVENING THROUGH TUESDAY AFTERNOON

* WIDESPREAD LIGHT TO MODERATE RAIN TODAY WILL TURN MUCH HEAVIER
  OVERNIGHT AS TROPICAL STORM COLIN APPROACHES. 

* TRAVEL WILL BECOME DIFFICULT AS HEAVY RAINFALL LEADS TO STANDING
  WATER ON ROADS, ESPECIALLY OVERNIGHT WHEN DARKNESS OBSCURES THE
  FLOODING. FLOODING IS ALSO POSSIBLE IN LOW-LYING AND POOR
  DRAINAGE AREAS. SOME OF THE FLOODING MAY POSE A THREAT TO LIFE
  AND PROPERTY. WHEN FLOODING IS IMMINENT OR OCCURRING FLASH
  FLOOD WARNINGS WILL BE ISSUED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$

005
3 follow-up statements
232 
WGUS62 KILM 061901
FFAILM

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE WILMINGTON NC
301 PM EDT MON JUN 6 2016

...FLASH FLOOD WATCH IN EFFECT FROM 8 PM EDT THIS EVENING THROUGH
TUESDAY AFTERNOON...

NCZ087-096-SCZ017-023-024-070315-
/O.EXB.KILM.FF.A.0001.160607T0000Z-160607T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ROBESON-BLADEN-MARLBORO-DARLINGTON-DILLON-
INCLUDING THE CITIES OF...LUMBERTON...ELIZABETHTOWN...
BLADENBORO...BENNETTSVILLE...MCCOLL...HARTSVILLE...DARLINGTON...
NORTH HARTSVILLE...DILLON
301 PM EDT MON JUN 6 2016

...FLASH FLOOD WATCH IN EFFECT FROM 8 PM EDT THIS EVENING THROUGH
TUESDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS EXPANDED THE

* FLASH FLOOD WATCH TO INCLUDE PORTIONS OF SOUTHEAST NORTH 
  CAROLINA AND NORTHEAST SOUTH CAROLINA...INCLUDING THE 
  FOLLOWING AREAS...IN SOUTHEAST NORTH CAROLINA...BLADEN AND 
  ROBESON. IN NORTHEAST SOUTH CAROLINA...DARLINGTON...DILLON AND 
  MARLBORO. 

* FROM 8 PM EDT THIS EVENING THROUGH TUESDAY AFTERNOON

* WIDESPREAD LIGHT TO MODERATE RAIN TODAY WILL TURN MUCH HEAVIER 
  OVERNIGHT AS TROPICAL STORM COLIN APPROACHES. 

* TRAVEL WILL BECOME DIFFICULT AS HEAVY RAINFALL LEADS TO 
  STANDING WATER ON ROADS... ESPECIALLY OVERNIGHT WHEN DARKNESS 
  OBSCURES THE FLOODING. FLOODING IS ALSO POSSIBLE IN LOW-LYING 
  AND POOR DRAINAGE AREAS. SOME OF THE FLOODING MAY POSE A 
  THREAT TO LIFE AND PROPERTY. WHEN FLOODING IS IMMINENT OR 
  OCCURRING FLASH FLOOD WARNINGS WILL BE ISSUED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$

NCZ099-105>110-SCZ032-033-039-053>056-070315-
/O.EXT.KILM.FF.A.0001.160607T0000Z-160607T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
COLUMBUS-INLAND PENDER-COASTAL PENDER-INLAND NEW HANOVER-
COASTAL NEW HANOVER-INLAND BRUNSWICK-COASTAL BRUNSWICK-FLORENCE-
MARION-WILLIAMSBURG-INLAND HORRY-COASTAL HORRY-INLAND GEORGETOWN-
COASTAL GEORGETOWN-
INCLUDING THE CITIES OF...WHITEVILLE...TABOR CITY...CHADBOURN...
LAKE WACCAMAW...BURGAW...SURF CITY...WILMINGTON...MASONBORO...
MYRTLE GROVE...OGDEN...CAROLINA BEACH...SEAGATE...
BOILING SPRING LAKES...LELAND...SHALLOTTE...OAK ISLAND...
LONG BEACH...SOUTHPORT...SUNSET BEACH...FLORENCE...MARION...
MULLINS...KINGSTREE...CONWAY...RED HILL...MYRTLE BEACH...
SOCASTEE...NORTH MYRTLE BEACH...GARDEN CITY...LITTLE RIVER...
ANDREWS...GEORGETOWN...MURRELLS INLET
301 PM EDT MON JUN 6 2016

...FLASH FLOOD WATCH NOW IN EFFECT FROM 8 PM EDT THIS EVENING
THROUGH TUESDAY AFTERNOON...

THE FLASH FLOOD WATCH IS NOW IN EFFECT FOR

* PORTIONS OF SOUTHEAST NORTH CAROLINA AND NORTHEAST SOUTH 
  CAROLINA...INCLUDING THE FOLLOWING AREAS...IN SOUTHEAST NORTH 
  CAROLINA...COASTAL BRUNSWICK...COASTAL NEW HANOVER...COASTAL 
  PENDER...COLUMBUS...INLAND BRUNSWICK...INLAND NEW HANOVER AND 
  INLAND PENDER. IN NORTHEAST SOUTH CAROLINA...COASTAL 
  GEORGETOWN...COASTAL HORRY...FLORENCE...INLAND GEORGETOWN... 
  INLAND HORRY...MARION AND WILLIAMSBURG. 

* FROM 8 PM EDT THIS EVENING THROUGH TUESDAY AFTERNOON

* WIDESPREAD LIGHT TO MODERATE RAIN TODAY WILL TURN MUCH HEAVIER 
  OVERNIGHT AS TROPICAL STORM COLIN APPROACHES. 

* TRAVEL WILL BECOME DIFFICULT AS HEAVY RAINFALL LEADS TO 
  STANDING WATER ON ROADS... ESPECIALLY OVERNIGHT WHEN DARKNESS 
  OBSCURES THE FLOODING. FLOODING IS ALSO POSSIBLE IN LOW-LYING 
  AND POOR DRAINAGE AREAS. SOME OF THE FLOODING MAY POSE A 
  THREAT TO LIFE AND PROPERTY. WHEN FLOODING IS IMMINENT OR 
  OCCURRING FLASH FLOOD WARNINGS WILL BE ISSUED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$

05
701 
WGUS62 KILM 070150
FFAILM

FLOOD WATCH
NATIONAL WEATHER SERVICE WILMINGTON NC
950 PM EDT MON JUN 6 2016

NCZ087-096-099-105>110-SCZ017-023-024-032-033-039-053>056-071000-
/O.CON.KILM.FF.A.0001.000000T0000Z-160607T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ROBESON-BLADEN-COLUMBUS-INLAND PENDER-COASTAL PENDER-
INLAND NEW HANOVER-COASTAL NEW HANOVER-INLAND BRUNSWICK-
COASTAL BRUNSWICK-MARLBORO-DARLINGTON-DILLON-FLORENCE-MARION-
WILLIAMSBURG-INLAND HORRY-COASTAL HORRY-INLAND GEORGETOWN-
COASTAL GEORGETOWN-
INCLUDING THE CITIES OF...LUMBERTON...ELIZABETHTOWN...
BLADENBORO...WHITEVILLE...TABOR CITY...CHADBOURN...
LAKE WACCAMAW...BURGAW...SURF CITY...WILMINGTON...MASONBORO...
MYRTLE GROVE...OGDEN...CAROLINA BEACH...SEAGATE...
BOILING SPRING LAKES...LELAND...SHALLOTTE...OAK ISLAND...
LONG BEACH...SOUTHPORT...SUNSET BEACH...BENNETTSVILLE...MCCOLL...
HARTSVILLE...DARLINGTON...NORTH HARTSVILLE...DILLON...FLORENCE...
MARION...MULLINS...KINGSTREE...CONWAY...RED HILL...MYRTLE BEACH...
SOCASTEE...NORTH MYRTLE BEACH...GARDEN CITY...LITTLE RIVER...
ANDREWS...GEORGETOWN...MURRELLS INLET
950 PM EDT MON JUN 6 2016

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH TUESDAY
AFTERNOON...

THE FLASH FLOOD WATCH CONTINUES FOR

* PORTIONS OF SOUTHEAST NORTH CAROLINA AND NORTHEAST SOUTH
  CAROLINA...INCLUDING THE FOLLOWING COUNTIES...

  IN SOUTHEAST NORTH CAROLINA...

  BLADEN...BRUNSWICK...NEW HANOVER...PENDER...COLUMBUS...AND
  ROBESON. 

  AND IN NORTHEAST SOUTH CAROLINA...

  GEORGETOWN...HORRY...DARLINGTON...DILLON...FLORENCE...
  MARION...MARLBORO AND WILLIAMSBURG.

* THROUGH EARLY TUESDAY AFTERNOON.

* MODERATE TO HEAVY RAINFALL IS EXPECTED OVERNIGHT INTO TUESDAY
  MORNING AS TROPICAL STORM COLIN APPROACHES. STORM TOTAL RAINFALL
  COULD EXCEED FIVE INCHES NEAR THE COAST.

* TRAVEL WILL BECOME DIFFICULT AS HEAVY RAINFALL LEADS TO STANDING
  WATER ON ROADS. FLOODING IS MOST LIKELY IN LOW-LYING AND POOR
  DRAINAGE AREAS. SOME OF THE FLOODING MAY POSE A THREAT TO LIFE
  AND PROPERTY. WHEN FLOODING IS IMMINENT OR OCCURRING...FLASH
  FLOOD WARNINGS WILL BE ISSUED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$

9
119 
WGUS62 KILM 070811
FFAILM

FLOOD WATCH
NATIONAL WEATHER SERVICE WILMINGTON NC
411 AM EDT TUE JUN 7 2016

NCZ087-096-099-105>110-SCZ017-023-024-032-033-039-053>056-070915-
/O.CAN.KILM.FF.A.0001.000000T0000Z-160607T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ROBESON-BLADEN-COLUMBUS-INLAND PENDER-COASTAL PENDER-
INLAND NEW HANOVER-COASTAL NEW HANOVER-INLAND BRUNSWICK-
COASTAL BRUNSWICK-MARLBORO-DARLINGTON-DILLON-FLORENCE-MARION-
WILLIAMSBURG-INLAND HORRY-COASTAL HORRY-INLAND GEORGETOWN-
COASTAL GEORGETOWN-
INCLUDING THE CITIES OF...LUMBERTON...ELIZABETHTOWN...
BLADENBORO...WHITEVILLE...TABOR CITY...CHADBOURN...
LAKE WACCAMAW...BURGAW...SURF CITY...WILMINGTON...MASONBORO...
MYRTLE GROVE...OGDEN...CAROLINA BEACH...SEAGATE...
BOILING SPRING LAKES...LELAND...SHALLOTTE...OAK ISLAND...
LONG BEACH...SOUTHPORT...SUNSET BEACH...BENNETTSVILLE...MCCOLL...
HARTSVILLE...DARLINGTON...NORTH HARTSVILLE...DILLON...FLORENCE...
MARION...MULLINS...KINGSTREE...CONWAY...RED HILL...MYRTLE BEACH...
SOCASTEE...NORTH MYRTLE BEACH...GARDEN CITY...LITTLE RIVER...
ANDREWS...GEORGETOWN...MURRELLS INLET
411 AM EDT TUE JUN 7 2016

...FLASH FLOOD WATCH IS CANCELLED...

THE FLASH FLOOD WATCH FOR PORTIONS OF SOUTHEAST NORTH CAROLINA
AND NORTHEAST SOUTH CAROLINA HAS BEEN CANCELLED. RAINFALL
ASSOCIATED WITH TROPICAL STORM COLIN WILL CONTINUE INTO THE
MORNING HOURS...BUT IS NO LONGER CONSIDERED A FLASH FLOOD THREAT.

$$

REK

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, NC wrote its last area forecast discussion before this flash flood watch went out at Jun 6, 6:17 AM EDT, 3 hours 17 minutes earlier.

Area forecast discussion, Jun 6, 6:17 AM EDT, 3 hours 17 minutes before
Area Forecast Discussion
National Weather Service Wilmington NC
617 AM EDT MON JUN 6 2016

.SYNOPSIS...
Showers and thunderstorms will continue through Tuesday as a cold
front approaches from the west. Tropical Storm Colin could bring
heavy rain as it makes a close pass just offshore Tuesday,
followed by cooler and much drier air Wednesday and Thursday. Only
a gradual return of humidity may occur late in the week.

&&

.NEAR TERM /THROUGH TONIGHT/...
As of 6 AM Monday...No substantial changes to the near term. The
latest from the NHC regarding TS Colin indicates some uncertainty
regarding the actual center of the storm, so no land watches or
warnings involving this storm have been raised. Previous
discussion from early this morning follows:

A deeply saturated column in combination with a slowly
approaching cold front and the near-approach of a tropical system
means clouds and the good chance for substantial rainfall will
dominate the near term forecast. At this hour a nearly-stalled
cold front is moving across the Appalachians as a mid-level
longwave trough deepens over eastern CONUS. A deep southwesterly
flow will tap tropical moisture from the Gulf of Mexico, with P/W
values well in excess of 2 inches through the period. Areas along
the coast could see up to 2 inches QPF, with closer to 1 inch well
inland over the near term, depending upon how close Tropical Storm
Colin tracks to the forecast area. The latest from the NHC has
positioned just south and offshore of Charleston SC by daybreak on
Tuesday, with an extensive rain shield preceding it up the coast.
Winds from Colin are not expected to be an issue over land during
the near term. A consensus of guidance has highs in the lower to
mid 80s today, with lows of around 70 overnight. High dewpoints
will make todays apparent temperatures feel substantially warmer,
mainly in the upper 80s.

&&

.SHORT TERM /TUESDAY THROUGH WEDNESDAY NIGHT/...
As of 315 AM Monday...The latest from the NHC has Colin skirting
just offshore and along the coastal Carolinas on Tuesday. Colin's
movement to the NE will be rapid and it will have moved well NE of
the area by Tuesday evening. The forecast could vary substantially
depending upon Colin's exact track. At this point do not expect
winds to be an issue over land but Colin's rain shield will likely
skirt the coast, bringing up to an inch of rain to the Cape Fear
region early in the period. Expect rapid improvement in conditions
by Tuesday afternoon as the storm exits the region.

A dramatic change in weather for the better in store for Wednesday.
A slow moving cold front will finally move well offshore by daybreak
on Wednesday as a relatively cool and dry high pressure system moves
in from the west.  Expect dry weather, lower humidity and highs of
around 83.

&&

.LONG TERM /THURSDAY THROUGH SUNDAY/...
As of 315 AM Monday...A rather amplified pattern will prevail at the mid
levels through the period. For the east coast, mid level troughing
will remain in place until relaxing into a more zonal configuration
early next week. The period will be dry with high pressure in
control Thursday and Friday. A back door front will move across late
Friday into early Saturday. This feature shows a little more qpf in
the latest medium range guidance but prior to that has been mostly
dry. If it persists for several cycles may be inclined to include a
slight chance with later updates. For the weekend, a weak trough
will persist although with very dry profiles it shouldn't be able to
trigger any showers. Temperatures warm quickly through the period as
the back door front provides no appreciable change in airmass.

&&

.AVIATION /12Z MONDAY THROUGH FRIDAY/...
As of 12Z...Pretty safe to say it is going to rain in the next 24
hours. Time height on both the NAM and the GFS show total saturation
at all levels by this afternoon through the end of the forecast
period. An inverted trough along the coast will guide the tropical
low approaching Florida. This low will track up the coast and just
offshore. Look for deteriorating conditions by midday, with almost a
certainty of heavy rain this afternoon through the nighttime hours.
The low will make its closest approach by the end of the forecast
period, just east of the Myrtles. The winds will be an interesting
call, should be pretty brisk along the coast after 06Z.

Extended Outlook...Cold front to drop SE and stall across coastal NC
and SC through Tue. Threat for SHRA/TSRA could result in short
periods of MVFR/IFR conditions thru Tue. Isolated diurnally driven
convection for Wed and Thu.

&&

.MARINE...
NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
As of 6 AM Monday...The latest from the NHC regarding TS Colin
indicates some uncertainty regarding the actual center of the
storm, but does speed up the onset of higher winds a bit. It is
possible that we could see S winds of 20 to 25 kts with gusts up
to 30 kts by daybreak on Tuesday for our southernmost waters.
Previous discussion from early this morning follows:

Winds will remain SW today and tonight at 10 to 15 kts in advance
of a cold front that is slowly working its way east across the
Appalachians. The latest from the NHC has Tropical Storm Colin
positioned just south and offshore of Charleston SC by daybreak on
Tuesday, with an extensive rain shield preceding it up the coast.
Winds from Colin are not expected to be a factor during the near
term, but seas preceding Colin may increase up to around 5 ft by
daybreak on Wednesday.

SHORT TERM /6 AM TUESDAY MORNING THROUGH WEDNESDAY NIGHT/...
As of 315 AM Monday...The latest from the NHC has Tropical Storm
Colin rapidly skirting just offshore along the coast on Tuesday,
with Colin well out to sea and out of the picture by Tuesday
evening. A Tropical Storm Watch thus remains in effect for Tuesday
with tropical storm- force winds possible. Conditions will be
substantially improved on Wednesday as dry high pressure builds
in, with winds decreasing to 10 to 15 kts and seas subsiding to 2
to 4 ft.

LONG TERM /THURSDAY THROUGH FRIDAY/...
As of 315 AM Monday...Fairly decent conditions for the marine
community setting up for late in the week. High pressure will move
across the waters with mostly northeast winds of around ten knots.
There may be a brief period of return flow late Thursday into early
Friday but this should only last a few hours. Significant seas
remain in check with the light wind fields with mostly 2-3 feet.

&&

.ILM WATCHES/WARNINGS/ADVISORIES...
SC...None.
NC...None.
MARINE...Tropical Storm Watch for AMZ250-252-254-256.
&&

SYNOPSIS...SHK
NEAR TERM...REK
SHORT TERM...REK
LONG TERM...SHK
AVIATION...43 MARINE...REK/SHK
Hazardous weather outlook, Jun 6, 6:02 AM EDT, 3 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON NC
602 AM EDT MON JUN 6 2016

AMZ250-252-254-256-071015-
COASTAL WATERS FROM SURF CITY TO CAPE FEAR NC OUT 20 NM-
COASTAL WATERS FROM CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM-
COASTAL WATERS FROM LITTLE RIVER INLET TO MURRELLS INLET SC OUT
20 NM-
COASTAL WATERS FROM MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT
20 NM-
602 AM EDT MON JUN 6 2016

...TROPICAL STORM WATCH IN EFFECT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   TROPICAL STORM WATCH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   TROPICAL STORM WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NCZ087-096-099-SCZ017-023-024-032-033-039-071015-
ROBESON-BLADEN-COLUMBUS-MARLBORO-DARLINGTON-DILLON-FLORENCE-MARION-
WILLIAMSBURG-
602 AM EDT MON JUN 6 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA AND
NORTHEAST SOUTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NCZ105>110-SCZ053>056-071015-
INLAND PENDER-COASTAL PENDER-INLAND NEW HANOVER-COASTAL NEW HANOVER-
INLAND BRUNSWICK-COASTAL BRUNSWICK-INLAND HORRY-COASTAL HORRY-
INLAND GEORGETOWN-COASTAL GEORGETOWN-
602 AM EDT MON JUN 6 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA AND
NORTHEAST SOUTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

TROPICAL STORM COLIN MAY BRING HEAVY RAIN AND STRONG WINDS ON
TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Wilmington, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 6, 4:19 PM EDTRip Current StatementILMGeorgetown, Horry28 hr
Jun 5, 8:02 PM EDTSpecial Weather StatementILMRobeson28 min
Jun 5, 10:56 PM EDTTropical Storm WatchILM12 hr
Jun 6, 10:56 AM EDTTropical Storm WarningILMBrunswick, New Hanover, Pender21 hr

Nearby

Flash Flood Watches in South Carolina, 2016Flash Flood Watches in North Carolina, 2016Every flash flood watch in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.